# SDR GTIA2019112524813

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,785 hours, 4,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX + FA REPORT A BURNING + EXHAUST ODOR FROM ROW 27 TO AFT GALLEY. CRUISE FLIGHT AT 390 WITH NO POWER CHANGES. PACK 2 WAS ID AND ISOLATED OFF. ODOR SEEMED TO DISSIPATE SUBSEQUENTLY. BURNING WIRE OR RUBBER ODOR.-PERFOMRED TSM 05-50-00-810-831-A ISOLATED PACKS FOUND PACK 2 TO BE SOURCE OF ODOR.
